how is this i am taking 20 and feel anioux(sp) all day long still. He wants to move me up to 40. does this anxiety stop any time soon. i take litmical(sp) to 200mg. will the geodon help me and when i am going out of my mind
can it work though?? is there a point where the anxiety stops. I mean it doesnt stop - it keeps at me. I have lost 6 pounds since Sunday!! I can't do this. is Geodon good though - what is good for bad anxiety!!! HELP
Geodon is an antipsychotic that is also used as a mood stabilizer. I'm not aware of its use for anxiety but you'd have to ask your psychiatrist more about that. It does seem that things need to be adjusted and/or changed but you'd have to speak to your psychiatrist to find out if the anxiety is just something untreated or a minor side effect of the Geodon and if it will go away in time. Think about when the anxiety started to get worse and speak to them about all this.
You definitely need to speak with your psychiatrist about this like ILADVOCATE says. I get anxiety attacks for no reason at all at times myself and Geodon does not help it. It never helped my anxiety at all but that's not the reason I'm taking it so I never expected it to get rid of anxiety and I also know of no intentions for it to be used in this nature. I think it's a normal reaction to be afraid of taking meds if you think they're making you worse.
I take 80mg Geodon. It does not cause anxiety for me and does not help my anxiety unless i'm in an up swing to mania. Then it calms that down. Give it some time. If you are that anxious and lost that much weight, I would call your pdoc and see if he can help you out. Sometimes medications can cause a side effect in one person and not someone else. I don't have any problems at all with the medication.
If I take any more than 20 mg. My body shutters inside and shakes and I HAVE to shove stuff in my mouth because I feel like I'm having a diabetic attack, anyone else have this? Also can I combine abilify with Geodon.
kris I take 80mg and when I first started taking it My doc told me to start out at 20 and if 20 made me anxious to take 20 more mgs. I don't know about it being a mood stabilizer, to my understanding it is for bipolar and I may hato take something else for my mood. For some reason he made it sound like you may have the anxiety at the lower dose. I don't understand how that works, just telling you what he told me.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.